# SDR AALA20180730001

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 7,173 hours, 2,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE1740031
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCR5AFT WAS NOT GROUNDED. LEFT HAND AFT PASSENGER/CREW DOOR CYLINDER BOTTLE PRESSURE IS LOW. SERVICED CYLINDER BOTTLE PER AMM 52-10-00.
